# SDR HALA2020031900066

- Difficulty date: March 18, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 28,348 hours, 66,423 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Out Of Position
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE JETTISON KEVLAR CABLE ROUTED INCORRECTLY FROM PAINT. // RE-ROUTED TAIL CONE RELEASE KEVLAR CABLE PER AMM 53-52-01, SECURITY CHECK OK.
